# SDR AALA200802387

- Difficulty date: September 20, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 86,238 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EXTERIOR EMERGENCY LIGHT AT AFT LT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT AFT LT.  SYSTEM GROUND CHECKED NORMAL OPS.
